MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER/RC DRBIT ARTHRO 2.9MM; SURGICAL HAND DRILL

DEPUY MITEK LLC US SUPER/RC DRBIT ARTHRO 2.9MM; SURGICAL HAND DRILL
Model Number 211513
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Investigation summary: the complaint device was received and evaluated.Upon visual observation, that the most distal tip of the drill bit was found to be slightly bent.The rest of the device shows no physical damage.Thus, the complaint can be confirmed.Excessive force by surgeon during the procedure might have contributed to the complaint condition.An mre was not performed for this part as the lot number was unknown.At this point in time, no corrective action is required, and no further action is warranted.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via email that during a shoulder stabilization the tip of the super/rc drbit arthro 2.9mm was slightly bent.No patient consequence and no surgical delay was reported.No additional information was reported.Additional information provided by the affiliate reported a surgical delay was not reported.It was also reported the case was successfully completed with the same drill bit.The affiliate reported the drill bit was ¿blunt¿ as such, but just slightly bent on the tip.It was not significant enough for the surgeon to switch to a replacement drill bit during the case, but rather just requested it be replaced for next time.It was reported the lot number was unknown and the product is available for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary
=
> the complaint device was received and evaluated.Upon visual observation, that the most distal tip of the drill bit was found to be slightly bent.The rest of the device shows no physical damage.Thus, the complaint can be confirmed.Excessive force by surgeon during the procedure might have contributed to the complaint condition.An mre was not performed for this part as the lot number was unknown.At this point in time, no corrective action is required, and no further action is warranted.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SUPER/RC DRBIT ARTHRO 2.9MM
Common Device Name
SURGICAL HAND DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9808953
Report Number1221934-2020-00797
Device Sequence Number2788921
Product Code GFG
UDI-Device Identifier10886705001750
UDI-Public10886705001750
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211513
Device Catalogue Number211513
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date03/18/2020
Patient Sequence Number1